# SDR AALA202506278091

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 77,814 hours, 30,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plug
- Condition: Missing
- Location: Zone 800
- Component: Botte, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 (L1) DOOR DAMPER AND EMERGENCY OPERATION CYLINDER GAGE MISSING PLUG. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
